Posted by: Luane | 2011-12-01

Venlafaxine to Valdoxane cross tapering

Hi there,

I am cross tapering going off venlafaxine to valdoxane. One day I take venlafaxine the next valdoxane.

Basic Diary:

Monday - Valdoxane (slept really well)
Tuesday - Venlafaxine (woke up after valdoxane, feeling a bit
drowsy, but had nausea and dizzyness, when I
move my head it felt like everything came after).
Wednesday - Valdoxane (noticed some swelling around my
ankles took my valdoxane dose slept well, but
woke still with swollen ankles)
Thursday - Venlafaxine - Still to take my venlafaxine today. Not
feeling drowsy, nausea or funny head feelings.

Something that is worrying me is the fact that my ankles are swollen. Are this a normal withdrawel symptom?

I know i will be experiencing some withdrawel, I have only been on the venlafaxine(Venlor) for 16 days.

Please can you advise if the swelling is normal or not?


Luane Lavery

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Your question is confusing. In your previous post, you did not mention that you were on Venlor for only 16 days. If you were on Venlor for only 16 days, you can stop the product without weaning yourself. If you are experiencing side effects, it is possible that either the Valdoxane or Venlor is causing it. Have you started Valdoxane with a doctor's supervision? If not, please do not self medicate.

I suggest that you consult your doctor for advice and an examination.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.